Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anne.s

Member
  • Total Reviews

    0
  • Content Count

    54
  • Joined

  • Last visited

Community Reputation

0 Neutral

About anne.s

  • Rank
    Junior Member
  • Birthday 06/03/1986

Profile Information

  • Gender
    Female
  1. also it is important to give the regimen you are on the proper amount of time to show effects. i would advise you not to take BC yet, and to give your tazorac some time to improve your skin. the problem with hormones is once you start them...your body kind of depends on them...meaning when your face clears up with them and you decide to stop taking the pills...you could get worse acne than you have now... also, its not uncommon to have acne as a teenager...so just learn to control it. i agree
  2. i remember feeling like you. feeling like i should just sit in my room all day. but....my brother made me realize how silly i was being. live your life! you only have one life on this earth...dont let something as silly as a few blemishes keep you from doing what you want. see those tennis players kick some ass. you owe it to yourself. please...live your life.
  3. i think most people say it takes around 2-3 months to see a difference...also some brands will work better for you than others... hang in there...it takes time.
  4. I used to think that there was some sort of punishment involved with God giving me acne. But I thought about it more and more and begun to realize that I have such a great life given to me by God. I believe that this is all part of our plan...and having acne has certainly given me a different perspective on life. I was very wrapped up with my looks prior to having acne, and now I realize that there is way more to life that an outward appearance. I know it isnt fun to be embarrassed by blemis
  5. i decided today that i would stop caring so much. i mean...i am so blessed in other ways...i have a great job, a loving family, and great health. heck, there are some people that have things that actuallu PHYSICALLY prevent them from living their life...why am I making something as stupid as acne prevent me from accepting and living my own life. i am done caring so much. i will do what I can...but obsessing is nothing but a hinderance.
  6. Hey! me too! it looks like the size of texas! hahaha oh well. already got upset about it.now all i can do is wait. and learn not to pick from this. uggg at least this isnt forever.
  7. wow..estrotone is very intriguing to me! i broke out bad about a year ago after coming off ortho tri cylen...tried to get clear using differin and vitamins...but it didnt work and differin made my skin super sensitive to the sun...so i went on BC again...this time it was YAZ...and i HATE YAZ...terrible...thinking about switching back to Ortho...but maybe i will do estrotone instead... anyone else have terrible luck with YAZ? i feel like i am an emotional train wreck under this BC! I hate it! and
  8. I know that taking zinc and vitamin c can promote healing as well.
  9. it took a couple of days for my skin to look dry...so would recommend using mosturizer anyway to alleviate any future dryness. my IB didnt happen until after a couple weeks of using it...lasts about a week...but then you are golden...my skin keeps getting better and better...ive used it for about a month now. i dont know about the swimming thing. i also found taking fish oil has really helped me...i take 2 a day...takes a couple of weeks to see a difference. good luck to you!
  10. the same thing happened to me...once i got off of the pill, i became as what you call it a "bumpy monster"....it started for me in january...and just now my skin is clearing up....so it just takes time for your body to adjust...be patient...i know it sucks..believe me...i used to LOVE the sun, now i dread being newar it bc i think people can see my bumps.. just be patient...my doctor prescribed me solodyn and differin, and its been helping slowly. i would suggest the same thing to you...and DONT
  11. dont make up a reason that he is this way to you.... its not your acne...its him. im sorry you have had to deal with this. God has given you a loving mother... be strong.
  12. i was on ortho for 4 years, got off of it last may, my periods didnt start up until january...and then my skin started to be crazy bad. now im on solodyn and differin. i never had a skin issue before, but now m skin is managable i would suggest that if you are going off of BC to have a topical medication that you apply at least. i didnt think anything would happen, didnt even know acne wa a side effect of going off the pill until it happened to me...so just be prepared. take supplements like fi
  13. also, doctors are not the police. the only reason they would take action is if they felt as if the drug would interact with your medication.
  14. if you ever get off of BC...please please sart doing topicals or something...i broke out like crazy once getting off of BC...and i never had a skin problem to begin with!!! i never knew that it would happen....so just be ready and prepare for it...then it wont be bad.
×